# SDR HEEA955245

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 212076005011
- Condition: Leaks
- Location: M/R Servo
- Part time: 9,463 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION BOTH PILOT VALVES WERE FOUND TO HAVE STATIC LEAKS ON SYSTEM #1.
